Diarrhea That Does Not Heal At The Age Of 72 Years?
Good night,. My name is Izzudin. U003cbr u003e u003cbr u003e I had a 72-year-old grandmother, lately she often had diarrhea, I was very worried about her health. U003cbr u003cbr u003e about 2 weeks, he started diarrhea quite badly but stubbornly did not want to go to the doctor, I gave the drug Diatabs and I gave the recommended dosage on the package, but about a few days later he insisted on taking another drug called Entrostop, he reasoned Diatabs was not able to stop the diarrhea, I quickly bought Entrostop for him and I gave it according to the dose, but the diarrhea did not go away … I advised him to go with me to the doctor but he refused and did not want to go to the doctor. u003cbr u003e u003cbr u003eAfter 1 week of diarrhea he still did not go away, I began to force him to go to the doctor but my parents advised me not to force my grandmother because of buying I have a mental and mental illness that is indeed unstable. After 1 day, my uncle gave me a drug named Loperamide. U003cbr u003e After 1-2 days he recovered. because he ate the Snack Cake I bought, I bought it for him because for one week he was sick of the food and drinks I gave him only porridge, scrambled eggs and black tea / bitter water, I couldn’t bear to forbid him to eat snacks. like Pancake Cake because he really wants it. His Loperamide medicine has run out and he is still not cured up until now. The cost for him started to be expensive because he often had diarrhea and replaced pampers, I also had to buy medicine porridge and also bitter tea for him. . Finally today my parents and I managed to get him to see a doctor, but he could not go so far and the closest health center that received BPJS around me did not open until Monday. U003cbr u003e u003cbr u003eWhat should I do do to relieve diarrhea? he could not sleep at night because of diarrhea, and the medicine I gave him had no effect. I was very careful with the food and drinks I gave him. Honestly I am very confused, why is her diarrhea so severe … u003cbr u003eI ask for help from the doctor .. u003cbr u003e u003cbr u003e u003cbr u003e
We understand your concern. Diarrhea is a condition of changes in bowel movements where the bowel movement is more than 3 times a day with a more liquid stool consistency. Diarrhea can also be accompanied by abdominal pain, weakness, nausea, vomiting, slimy or bleeding stool.
The causes of diarrhea can vary, the most often is due to food poisoning such as eating stale or expired foods and germ-contaminated food. In addition, diarrhea can also be caused due to viral infections, bacterial infections, parasitic infections, side effects of several types of drugs, food allergies, alcohol consumption, consumption of too much caffeine, irritable bowel syndrome, stress, anxiety, and anxiety.
If diarrhea is more than 2 weeks, other serious causes such as weakened immune system, intestinal disease, Crohn's disease, celiac disease, ulcerative colitis, pancreatic inflammation, or malignancy need to be considered.
In the case of diarrhea that also needs to be considered is the possibility of dehydration / lack of body fluids. Especially in children and the elderly, diarrhea should be checked by a doctor first directly. Considering your grandmother's age and diarrhea occur repeatedly, I suggest that your grandmother be invited to see a doctor first so that further examination can be done and your grandmother can be given more optimal treatment.
Does your grandmother's stool have mucus or blood? For the time being while waiting to see the doctor, you and your grandmother can do the following tips:
Make sure your grandmother fulfills her fluid needs by drinking enough water, no need to drink lots of tea, the best is still water Clean it immediately after diarrhea, if you use diapers, change diapers immediately. Try grandma can get enough rest Give healthy food and easy to digest Avoid foods that are stimulating such as spicy, sour, caffeine, or foods that contain a lot of gas Loperamide is a diarrhea drug that works by slowing intestinal movements, but this drug is a prescription drug that should only be taken with a doctor's prescription and under a doctor's supervision. This drug must be used with extreme caution to prevent more severe side effects and it is also not recommended for diarrhea due to bacterial or parasitic infections. Therefore you should not give loperamide again to your grandmother without the advice of the doctor who examined.
If your grandmother's stools have mucus and blood, grandmother vomiting repeatedly, or become very weak, you should not delay seeing a doctor so that your grandmother can immediately get a more adequate treatment yes.
Hope it helps you,